# SDR FDEA200808263600

- Difficulty date: August 26, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,763 hours, 10,484 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 154DN3
- Part serial: EGN48624
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE N1 INDICATION BECAME UNSTABLE DURING CLIMB.  REPEAT WRITE-UP, THEN EGT EXCEEDED LIMITS AT 952 DEG THEN FUEL FLOW INDICATION BECAME UNSTABLE WITH SURGING AND YAW.  REMOVED AND REPLACED THE FUEL FILTER AND THE TEMP INLET SENSOR (T 1.2).  REF AMM 73-12-02-4 AND 73-23-06-4.  COMPLETED HIGH PWR RUN PER JRH ALL PARAMETERS WERE WITHIN LIMITS
